MathSciNet Relay Station
MathSciNet bibliographic data
MR2157989 34B10 (34B15 47H11 47N20)
Lian, Li Fang; Ge, Wei Gao The existence of solutions of $m$-point $p$-Laplacian boundary value problems at resonance. (Chinese) Acta Math. Appl. Sin. 28 (2005), no. 2, 288–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement